| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Loss of Range of Motion (2032)
| Date of Event |
12/09/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Dob: (b)(6).Concomitant medical products: 42532006401, tibial component, lot # 64367480.42511000411, articular surface, lot # 64221352 report source: event occurred in the (b)(6).Multiple mdr reports were filed for this event, please see associated reports: 3007963827-2020-00014.3007963827-2020-00015.
Event or Problem Description
It was reported that approximately 6 months post implantation, the patient has complaints of severe difficulties with adls and extreme stiffness.No intervention has been reported to date.Attempts have been made and no further information has been provided.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
The product was evaluated through manufacturing review, however, the reported event could not be confirmed.The device history records were reviewed and no discrepancies were identified.Per package insert for persona devices, poor range of motion is known adverse effect of the system.However, a definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.